# SDR HALA0700387

- Difficulty date: September 17, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 60,576 hours, 29,235 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Indicator
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, F/O RDMI INOP SHOWS HDG FLAG AND APPEARS TO BE UNPOWERED, BOTH DME WINDOWS BLANK.  REPLACED F/O RDMI OPS CHK NML IAW AMM 34-22-05.
